BibTeX record journals/siamdm/FrankIN98

download as .bib file

@article{DBLP:journals/siamdm/FrankIN98,
  author    = {Andr{\'{a}}s Frank and
               Toshihide Ibaraki and
               Hiroshi Nagamochi},
  title     = {Two Arc-Disjoint Paths in Eulerian Digraphs},
  journal   = {{SIAM} J. Discrete Math.},
  volume    = {11},
  number    = {4},
  pages     = {557--589},
  year      = {1998},
  url       = {http://dx.doi.org/10.1137/S0895480196304970},
  doi       = {10.1137/S0895480196304970},
  timestamp = {Tue, 01 Feb 2011 14:01:58 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/siamdm/FrankIN98},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}